Couldn't find what you looking for?

TRY OUR SEARCH!

Hi! I took Plan B after our condom broke and six days later, my period came. It was two weeks earlier than expected and it was normal in length but heavier and really disgusting. Is this normal? Please Help!!!

Loading...

Most women experience bleeing a week or two after taking the Plan B pill. Don't be worried.. Plan B is a high dose of hormones that can trick your body into thinking it is at a different point of your cycle. So yes, this can most likely be though of as your period.

Just a warning... your next period may be earlier or later than expected because of the Plan B... don't freak out. It really does screw with your cycle for a month or two.
Reply

Loading...

Really? Thank you so much! However, I am still a little confused. Was that my actual period or was I supposed to get it at the time I expected it again?
Reply

Loading...

Thanks you so much! It helped a lot. However, I am still a bit confused. Was that my actual period or should I have gotten it again at the time I expected it?
Reply

Loading...

Thanks so much! It really helped. However, I am still a bit confused. Was that my actual period or should I have gotten it again at the time I expected it to come? Thank you
Reply

Loading...

Sorry for all of the replies. I didnt know that they went through so i accidently sent to many. Sorry
Reply

Loading...

I know this comment is years late, but I wanted to weigh in anyway. This discussion pops up when googling "plan b early periods" and is probably still useful to other worried ladies out there. A similar situation has just happened to me -- I took Plan B and a week later my period showed up, even though it wasn't due for another 2 weeks. I called my pharmacist and he told me that this reaction, though rare, is completely normal and not at all a cause for concern. Apparently, the pill can induce menstruation, after which ones cycle simply readjusts. So no worries! And, seriously, get in touch with your pharmacist if you're ever anxious about the effects of medication -- they know a lot and can tell you whether it's worth fretting over.
Reply

Loading...

so would that count as your period even though it was 2 weeks early? the same thing happened to me and i dont know if i should still be expecting it as its usual time or if it will be from this date now?
Reply

Loading...

The same thing happened to me. Does this mean it worked and theres no chance of getting pregnant?
Reply

Loading...

I took a Plan B pill about a month ago, the exact same thing happened to me. But was that my period? cause I don't know if i should be worried about being pregnant. Also i have noticed some changes in my breasts, is this normal?
Reply

Loading...

yes, someone please reply the last 2 questions! thank you!
Reply

Loading...

The same ting has happened to me!! AHH! So.. Should i be expecting my period 3 weeks from now or 3 weeks from my last period? I always have mine around the 20th.. and it's the 6th. Should i be expecting mine at the beginning of the month now?
Reply

Loading...

the same thing just happened to me and im also curious.... is it my period?
Reply

Loading...

Ahhh this is happening to me too. So does this mean I am not prego? I am clear for another month? %-)
Reply

Loading...

The same thing has happened to me! I took plan B and about a week later I started spotting and my breasts were tender. I figured I was ovulating. But then I had a full-on period that lasted 6 days, which is much longer than my periods usually are. It's now the date
that I should have gotten my next period originally, but there is nothing. I'm wondering if my next period will now line up with the early plan B-induced one. Or if it didn't work and I'm pregnant, which would be really bad because I'm on vacation and have been drinking a lot.
Reply

Loading...